# SDR AALA202304253451

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A320*
- Aircraft serial: 6387
- Aircraft time: 27,063 hours, 10,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE IN YELLOW BAND. MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE PER AMM 52-22-00.
